Fixed points of the EM algorithm and nonnegative rank boundaries

Sturmfels, Bernd, Robeva, Elina, Kubjas, Kaie . The Annals of Statistics 2015. 43 (1) :422-461

Locate this article in:

Bibtex

@article{CIS-323906,
  Author = {Sturmfels, Bernd and Robeva, Elina and Kubjas, Kaie},
  Title = {Fixed points of the EM algorithm and nonnegative rank boundaries},
  Journal = {The Annals of Statistics},
  Volume = {43},
  Number = {1},
  Year = {2015},
  Pages = {422--461},
  Keywords = {}
}

Similar articles